Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: flu symptons

  1. #1
    amnesiac is offline New Member
    Join Date
    Feb 2003
    Posts
    9

    flu symptons

    I just took my second shot of TTokkyo EQ on Monday, and since yesterday, I have body aches, sore throat, and running nose that started Tuesday. My first shot was 200mg, and the second was 300mg. What should I do? Lower the dose? Continue with 300mg? Thank you.

  2. #2
    mammoth's Avatar
    mammoth is offline Member
    Join Date
    Jan 2003
    Location
    Georgia @ 6'8"/290lbs
    Posts
    975
    Could be just your body reacting to it. I would say continue and if the symptons don't go away in a couple of days then you should maybe stop and save the gear.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •